# SDR ASAA2016122819181

- Difficulty date: December 28, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 36,910 hours, 11,153 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006043
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,098 hours, 9,350 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRIVE LIGHT DOES NOT ILLUMINATE WITH ENGINE SHUTDOWN, BULB TESTS GOOD. GROUNDED - YES. REMOVED AND REPLACED THE NR 1 ENGINE IDG, REF AMM 24-11-11/401. NO LEAKS NOTED. OPERATIONAL CHECK COMPLETE AND CHECKS GOOD.
